Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 8 (2007), Issue 1, Pages 51-69
http://dx.doi.org/10.1080/17486700701303143
Original Article

A Single Cell-Based Model of the Ductal Tumour Microarchitecture

1Division of Mathematics, University of Dundee, Dundee DD1 4HN, Scotland, UK
2Department of Mathematics, Washington State University, Pullman, WA 99164, USA

Received 21 August 2006; Revised 11 February 2007; Accepted 16 February 2007

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Katarzyna A. Rejniak and Robert H. Dillon, “A Single Cell-Based Model of the Ductal Tumour Microarchitecture,” Computational and Mathematical Methods in Medicine, vol. 8, no. 1, pp. 51-69, 2007. doi:10.1080/17486700701303143